Accessibility navigation


Spirals galore

Glaister, P. (1997) Spirals galore. Mathematical Spectrum, 29 (2). pp. 30-32. ISSN 0025-5653

Full text not archived in this repository.

Official URL: http://ms.appliedprobability.org/content.aspx?Grou...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:19657
Publisher:Applied Probability Trust

Centaur Editors: Update this record

Page navigation